| Catalog Number |
1910-1273S |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
Sonic anchor (2) failed to fixate.New implants were used with successful fixation.Slight delay in completion of the procedure (5 minutes) and extra holes were drilled to accommodate new implants.
Additional Manufacturer Narrative
The reported event could not be confirmed.More detailed information about the complaint event such as the storage conditions (temperature mainly) for instance must be available in order to determine the root cause of the complaint event.The device inspection revealed the following: the device received is completely melted.Therefore, further evaluation of the returned device was not possible.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
Event or Problem Description